# SDR SWAA102216

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 61,246 hours, 52,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND UPPER CHORD CRACKED AT BS 665, LBL .07.  REPAIRED CHORD PER EA.
